| Model Number |
IPN048998 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A verification of failure mode reported in the current manufacturing process was conducted as follows on material # 5-16041 lot # 73h2100855: (b)(4) samples were taken from the current production; the samples were visually inspected, and issue reported "other" was not observed in the current manufacturing process.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported "the end that has the "t" connector is literally breaking away from the rubber tube".Unknown where the issue was first observed at time of report.Unknown patient condition at time of report.